# SDR JJBA20161105007

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 36,303 hours, 48,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: H009
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,353 hours, 1,589 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO EMERGENCY LIGHTS.   R & R THE BATTERY PACK.  OPS CHECKED GOOD.
